# SDR AWXA9600747

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Inlet Act
- Part number: 761AO4AMDTB
- Condition: Inoperative
- Location: Nr 2 Pack
- Part time: 16,866 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF SMOKE IN CABIN ASSOCIATED WITH NR 2 PACK FAILURE.  REMOVED AND REPLACED NR 2 PACK INLET ACTUATOR PER AMM, OPS CHECK GOOD.
